# SDR FDEA201209053230

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,740 hours, 30,071 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON DESCENT, HEARD THUMP & DISCOVERED ESCAPE RAFT HAD FALLEN OUT OF COMPARTMENT.  INSTALLED ESCAPE SLIDE INTO DOOR IAW MM CH 25-60-015-2.
